# SDR CA090320004

- Difficulty date: March 19, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cessna 310R
- Aircraft time: 13,939 hours
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C*
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 0923440
- Condition: Split
- Location: Tire
- Part time: 161 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, PILOT NOTICED ACFT DRAGGING TO ONE SIDE.  ACFT WAS STOPPED, PILOT GOT OUT AND NOTICED LT TIRE WAS FLAT. MX WENT OUT AND REPLACED WHEEL ASSY. ACFT BROUGHT BACK TO HANGAR. TIRE WAS DISASSEMBLED, THE TUBE HAD SPLIT ON THE JOINT LINE. NO REASON FOR SPLIT COULD BE FOUND.
